EconPapers    
Economics at your fingertips  
 

Statistics of Poincaré recurrences for a class of smooth circle maps

Nikola Buric, Aldo Rampioni and Giorgio Turchetti

Chaos, Solitons & Fractals, 2005, vol. 23, issue 5, 1829-1840

Abstract: Statistics of Poincaré recurrence for a class of circle maps, including sub-critical, critical, and super-critical cases, are studied. It is shown how the topological differences in the various types of the dynamics are manifested in the statistics of the return times.

Date: 2005
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077904004485
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:23:y:2005:i:5:p:1829-1840

DOI: 10.1016/j.chaos.2004.07.019

Access Statistics for this article

Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros

More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().

 
Page updated 2025-03-19
Handle: RePEc:eee:chsofr:v:23:y:2005:i:5:p:1829-1840